# SDR R61A2022012600057

- Difficulty date: January 13, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 11,368 hours, 7,568 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Web
- Part number: 17065927007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III, LH FLOOR SHEAR WEB PANEL CORRODED AT FR87 TO FR88. REPLACED LH FLOOR SHEAR WEB PANEL BETWEEN FR 87-88 WITH NEW IAW SRM 51-42-01 AND 51-42-02.
